MathSciNet Relay Station
MathSciNet bibliographic data
MR1972246 20C08 (05E15)
Brenti, Francesco Kazhdan-Lusztig and $R$-polynomials, Young's lattice, and Dyck partitions. Pacific J. Math. 207 (2002), no. 2, 257–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement